CSN Login
Members Online: 18

High blood sugar with ABVD, Happen to anyone.

Bill_NC's picture
Bill_NC
Posts: 109
Joined: Jan 2013

After my 3rd ABVD, my blood sugar shot up to 315. My family Dr putt me on type2 diabetes medcation. did it happen to anyone, will I be dependent on the diabetic medication after the chemo is over.

jimwins's picture
jimwins
Posts: 2002
Joined: Aug 2011

Hi Bill.  My blood sugar went up slightly during treatment but not a lot. I think steroids (prednisone) can cause "situational diabetes" and it is usually temporary but I'd check with your doctor.  Evidently some people are more sensitive in this way.  I hope it is only temporary.  Keep us updated.

Hugs - Jim

Bill_NC's picture
Bill_NC
Posts: 109
Joined: Jan 2013

Mine at 240 right now with medication, it's been like this all week.

anliperez915's picture
anliperez915
Posts: 748
Joined: Sep 2011

Hi Bill,

I didn't have the same chemo as you but I'm dealing with diabetes. It started last year not sure what caused it but now I have to take Metformin. I do take other medicines so its really hard to tell in my case!  This cancer is just causing of a lot of issues for me, before my dx I was feeling fine, no high sugar, cholesterol or pain. Hope you get it under control and get rid of it after you're done with chemo. Take care

Sincerely,

Liz

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network